# SDR 20010215CW008

- Difficulty date: December 11, 2000
- Submitted: February 15, 2001
- Operation: General aviation
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- Engine: Pwa PT6A60A
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLE SHOOTING LEFT FIREWALL FUEL SHUT OFF VALVE TROUBLE, FOUND WIRE CORR. AT CONNECTOR A124P1 SOCKET NR1.  THIS IS THE POWER WIRE TO THE SWITCH AT THE T HANDLE, REPAIRED WIRE AT SOCKET BY REPLACEMENT OF SOCKET.  NOTE:  THE SHUT OFF VALVE GETS POWER FROM HOT BATTERY BUSS AND AC BUSS.  BOTH POWERS RUN TO THE ONE LOCATION.  IF THIS DOESNT WORK THE VALVE WILL NOT SHUT. CAUSE MAY BE FLUID LEAKING IN THE STORM WINDOW AND RUNNING DOWN THE SIDE WHEN AC IS SITTING ON THE GROUND.
